# SDR AALA971952

- Difficulty date: October 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717AA
- Make and model: Boeing 727227
- Aircraft serial: 20610
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1166-1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON STRINGER 18R BETWEEN STATION 1166 AND 1183.  CUT OUT CORRODED SECTION OF STRINGER AND INSTALLED NEW SECTION AND REPAIRED SPLICE PER SRM 53-10-3.  (M)
